# SDR SIMA200115610

- Difficulty date: June 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 3200 · Landing Gear System
- Part: Connector
- Part number: 89106RC4SNB
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - RIGHT MAIN LANDING GEAR SEPARATION BOLT WIRE HARNESS HAS A BROKEN WIRE.  REPAIRED WIRE HARNESS IAW SAAB WMM 20-00-00.  (M)
